A sufficient condition for the convexity of the area of an isoptic curve of an oval
Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 161-169
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__110__161_0,
author = {Michalska, M.},
title = {A sufficient condition for the convexity of the area of an isoptic curve of an oval},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {161--169},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {110},
mrnumber = {2033006},
zbl = {1121.52011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__110__161_0/}
}
TY - JOUR AU - Michalska, M. TI - A sufficient condition for the convexity of the area of an isoptic curve of an oval JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 161 EP - 169 VL - 110 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__110__161_0/ LA - en ID - RSMUP_2003__110__161_0 ER -
%0 Journal Article %A Michalska, M. %T A sufficient condition for the convexity of the area of an isoptic curve of an oval %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 161-169 %V 110 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__110__161_0/ %G en %F RSMUP_2003__110__161_0
Michalska, M. A sufficient condition for the convexity of the area of an isoptic curve of an oval. Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 161-169. http://geodesic.mathdoc.fr/item/RSMUP_2003__110__161_0/